# SDR AALA20160927004

- Difficulty date: September 24, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 15,272 hours, 6,044 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL THE AFT ENTRY DOOR WARNING LIGHT AND MASTER CAUTION LIGHT ILLUMINATED.  TAKE OFF WAS ABORTED AT APPROXIMATELY 60 KNOTS. MAINTENANCE ACCOMPLISHED FIM TASK IAW 52-10-00 WITH NO FAULTS NOTED.
